# SDR SWAA2019090336538

- Difficulty date: August 22, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 61,134 hours, 26,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A7519
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BULKHEAD SUPPORT ANGLE BRACKET CRACKED AT BS. 847+18, LBL 10.  R&R BULKHEAD SUPPORT IAW SRM.
